# SDR DALA2019012600542

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 52,872 hours, 6,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, ROLLER TRACK BETWEEN FR 58-65, -Y140 IN THE AFT CARGO COMPARTMENT FOUND CRACKED. REMOVED DAMAGED SECTION OF ROLLER TRACK AND INSTALLED REPAIR PARTS PER SRM 53-00-14-300-004, 51-42-11-01 AND 25-51-400-802. LP 0918990
